RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 2, Issue 5  


Historical note
437
Irreducible representations of a simple three-dimensional Lie algebra over a field of finite characteristic
A. N. Rudakov, I. R. Shafarevich
439
The structure of $n$-abelian groups
L. A. Kaluzhnin
455
A theorem on semisimple Lie $p$-algebras
A. I. Kostrikin
465
An approximate functional equation for the Hecke zeta-function of an imaginary quadratic field
A. F. Lavrik
475
The convergence of orthogonal series to $+\infty$
R. I. Osipov, A. A. Talalyan
483
The best approximation of a class of functions by another class
Yu. N. Subbotin
495
The Lebesgue constant for the space of functions continuous in it and of bounded $p$-variation
A. P. Terekhin
505
The best approximation of periodic functions by trigonometric polynomials in $L^2$
N. I. Chernykh
513
Approximative properties of sets in certain topological spaces
A. L. Garkavi, A. M. Flomin
523
Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation
M. G. Gasymov, V. V. Zhikov, B. M. Levitan
531
Tangential fields of transversal foliations in У-systems
D. V. Anosov
539
Estimates of the highest derivatives for the solutions of elliptic and parabolic equations with continuous coefficients
S. N. Kruzhkov
549
The stability of periodic motions of autonomous systems with lag
K. M. Tsoi, S. N. Shimanov
561
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019